T Nation

Trenbolone Enanthate Emergency


#1

I took my last shot of tren E this past Friday, the sides are wreaking havoc onn me in a mmajor way. If in the event I went to the hospital, is there anything they could do? I can't eat, sleep, stop my anxious panic attacks. Its interfering with work and such. Need advice guys help me oout plz


#2

I think under the circumstances they would give you sedatives to calm you down. Can't say for sure though because it's never happened to anyone I know. When something gets that bad, it might be better to err on the side of caution though and get some help.


#3

If gear is illegal in your country, do not inform the doctor unless you absolutely have to. Just tell them you are having severe anxiety attacks and get some valium or beta blockers. St. Johns wort will help too but it may interfere with your ancillaries if you are running any.


#4

I really have a hard time believing you are getting sides of this magnitude from tren alone, it just doesn't fit.


#5

I'm not just taking tren alone. I was also taking 500mgs test cyp


#6

First of all

Stop freaking out.

You will be fine.

These are side effects of the drug that you stopped using. Theyll be gone soon.


#7

I know, I'm saying I've never heard someone have sides like this. I think you are freaking yourself out at this point.


#8

Its all panic attacks and heart pounding sleeplessness


#9

Cut out all stimulants, have a glass of wine, or 25mg of benadryl. Cut out carbs for a few days. An energy deficiency should help (transiently) reduce the BP induced anxiety.


#10

Go to a doctor and tell them what you were taking. The doctor can then decide what the proper course of action is. Keep in mind that the Tren you were taking may also have some other compounds in it exacerbating the sides.

Given that you know (and were prepared to accept) the risks of taking Tren, it's not worth jeopardizing your health by not seeking medical attention.


#11

Maybe it isn't really tren at all or tren spiked with some sort of stimulant? I have heard of ug labs mixing in ephedrine and high doses of caffeine in oral steroids to give the user that KICK-feeling in an effort to win customers... I too question wether tren at 200mg a week can give such sides.

The highest I have ventured with tren is tren E at 800mg a week (with 1g of test E). Lots of sweating, reduced appetite, crazy strength, and a bit more hair on the old body! All good!


#12

So you think that his side effects are from injecting stimulants into his muscles and not from the tren, which is known to cause insomnia. And the stress from that could lead to the other things. But you think he may have injected stimulants??

I dont think so


#13

^^^^^^^ x2 Ive done Tren ace in the past and had the typical sides night sweats, high BP, Good aggression, horny as fuck, but never any serious sleeping issues. I would woke up soaked in sweat but still be able to sleep. Now when I ran Tren E I couldnt sleep at all just fucking tossed and turned all damn night.

I think it's best if you've never run tren to start off with the ace first just in case the sides are too much you can bail and only be "sick" for a few days as opposed to weaks with tren E.

for the OP if the anxiety is that bad go to the doctor dude!! they will probably give you xanax or something to calm you down.


#14

Waylanderxx Ive experienced the exact same thing. My panic attacks were so bad had to take time off work. Trust me mate stop the tren and they will go. I took some valium while on my holidays and that blunted it a bit. relax man just remember this is the path you have chosen and these are the things that may happen. Your not alone other people have gone through this. I posted some info in your other thread might help.


#15

I'm thinking the tren E I took was fuct up inn some way, cause I was doing very well. After the last shot though everything got real dicey. Started with total apetite suppression, then nno sleep, couple days went by and it really started to kick. Massive panic attacks, horrible legs aches, cramping, sweating like a mad pig. It also made me totally unable to hold water, id have to take a piss 5 mins after I drank anything. Buy this point I can't eat, sleep, workout, function nnormmal without having and awe inspiring panic attack. I bit the bullet, and took myself to the doctor and theey gave me sedatives called adavan. Calmed me down, but its still making its was through my system. By the time this is done fucking my world up, I will be directly at square one. I've already lost 10lbs and its still falling. Safe to say imm gonna pretty much stay away from tren wouldn't ya say.......later fellas


#16

The peeing frequently thing is from prostate enlargement. Too much androgen for your system.

Dont blame the tren. Blame the ratio of Test/Tren you were on. I guarantee 50-75mg of tren ace per day + 15-20mg dbol per day would be a perfectly tolerable cycle.

I dont think youve answered this. Have you ever used tren ace before?


#17

Wasent tren acetate, was tren enanthate. Also the peeing isn't a prostate issue. If my prostate enlarged id have trouble pissing, that's not the case. It was making me lose water. Chances are the tren was just not right for me. Good bad or indifferent it fuct me up something awful. Hoow could my prostate have enlarged within 2 and a half weeks of use? And if it did won't it just go back to normal after this compound leaves my system?


#18

Prostate enlargement after 2 and a half weeks of use? Doesn't sound like the problem.


#19

Are you purposely ignoring what Im saying??

I asked if youve ever used tren ace before. I know what you used this cycle. I can read.

What do you mean how could the prostate enlarge in two weeks? Does that sound THAT unreasonable to you?

An enlarged prostate WILL make you pee often. It doesnt necessarily stop you from peeing. The enlarged prostate presses on the bladder and makes you THINK you have to pee but theres nothing in your bladder so you think its causing you to not be able to pee.

I've experience similar side effects with high dosed test. Id pee often and tiny amounts at a time. Im thinking you did experience a diuretic effect but also suffered from prostate enlargement.


#20

No I've never used tren acetate. And if in the event I did enlarge the prostate, doesn't it go back to normal after this compound runs its course?